My test came back normal but I feel awful tremors,heart palpations,muscle weakness,insomnia weight loss I did stop taken my levothyroxine

For about 5 mo's I know not smart but it is so. Hard to loss weight on this drug and the hair loss. But anyway I'm back on med 100mcg levothyroxine but now I feel hyper just like in the beginning with Graves so tired the weight loss and hair loss. Can 100mcg be to much since I was off med for months? Has anyone been through this

Last edited by

6 Replies

oldestnewest
  • It might have an effect, being off levo for 5 months. I would start at 50mcg and work up again.

    There is serious consequences if you need levo and stop for any reason.

    If you were gaining weight, it may be due to the fact you were not on an optimum dose for you.

    If you have a copy of your blood test results, post them with the ranges for members to comment on them. "Normal" doesn't always mean that health is normal.

  • Thank you I'm picking up test results in a couple of days.

    I will post maybe people here can help me understand what's going on don't think my pcp knows much about Graves have almost a 3week wait for endo long wait...

  • Gina, have you read any of the articles about Graves at STTM?

    You might be interested in the first one and the last one in this list.

    stopthethyroidmadness.com/s...

  • Why are you on Levothyroxine with Graves?

  • Block and replace, tt or rai maybe? :-)

  • Only mentions Levo, so not B&R, If post RAI and not taking meds Gina would be hypothyroid with sky high TSH not feeling hyper?

You may also like...